# SDR UALA2013060603916

- Difficulty date: June 6, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 73,409 hours, 13,146 cycles
- Engine: Pwa PW4077
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Shorted
- Location: Eng Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE DRIVE LIGHT NOT ON,  AFTER ENGINE SHUTDOWN, NO AMBER INDICATION FOR RT DRIVE LIGHT ON ELEC SYNOPTIC PAGE.   FOUND WIRE W0623-2959W-20 SHORTED INSIDE ELBOW CONNECTOR DM24001A.   REPAIRED WIRE PER SWPM 20-10-13. RAN ENG LIGHT CHECKED NORMAL
